Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 236, NWS Norman, OK

May 8, 2016Custer County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 8, 2016, 7:49 PM CDT for Custer County, Washita County, Oklahoma. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2016, 7:49 PM CDT (00:49 UTC)
Expired
May 8, 2016, 8:30 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Custer County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 123 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:14 PM CDTHAIL 12 Wsw Weatherford, OK
May 8, 8:16 PM CDTHAIL 1.25Weatherford, OKRELAYED VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1059 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1059 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS54 KOUN 090049
SVROUN
OKC039-149-090130-
/O.NEW.KOUN.SV.W.0236.160509T0049Z-160509T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  NORTHEASTERN WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLOUD CHIEF...
  MOVING NORTH AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...CLINTON...CORDELL...ARAPAHO...CORN...CUSTER CITY AND CLOUD
  CHIEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 3522 9878 3523 9897 3572 9900 3573 9863
      3562 9863
TIME...MOT...LOC 0049Z 190DEG 34KT 3528 9890 

HAIL...1.50IN
WIND...60MPH
 
$$

..SPEG.
1 follow-up statement
889 
WWUS54 KOUN 090111
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT SUN MAY 8 2016

OKC149-090120-
/O.CAN.KOUN.SV.W.0236.000000T0000Z-160509T0130Z/
WASHITA OK-
811 PM CDT SUN MAY 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHITA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CUSTER COUNTY THEREFORE THE WARNING HAS BEEN CANCELLED FOR WASHITA
COUNTY.

LAT...LON 3563 9875 3573 9863 3562 9863 3546 9869
      3547 9884
TIME...MOT...LOC 0110Z 211DEG 52KT 3553 9867 

$$

OKC039-090130-
/O.CON.KOUN.SV.W.0236.000000T0000Z-160509T0130Z/
CUSTER OK-
811 PM CDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN CUSTER COUNTY...

AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEATHERFORD...
MOVING NORTHEAST AT 60 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 76 AND 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 3563 9875 3573 9863 3562 9863 3546 9869
      3547 9884
TIME...MOT...LOC 0110Z 211DEG 52KT 3553 9867 

HAIL...1.50IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:39 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 8, 2:39 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT SUN MAY 8 2016

.DISCUSSION...
MAIN CONCERN CONT TO BE WITH TODAY/MONDAY SEVERE WEATHER.

ELEVATED STORMS CONT TO MOVE OUT OF THE AREA EARLY THIS AFTN AS
AWEAK LEAD SHORTWAVE MOVES THROUGH THE SOUTHERN PLAINS.
STILL ANTICIPATE SEVERE STORMS DEVELOPING THIS AFTN ALONG A
DRYLINE THAT IS EXPECTED TO BE NEAR THE WESTERN BORDER OF
OKLAHOMA. ALTHOUGH SOME MIXED SIGNALS IN THE MODELS AS TO
LOCATION AND NUMBER OF STORMS...MAINLY AS THEY TRY TO FIGURE OUT
LOW LEVEL MOISTURE AND CAPPING INVERSION TEMPS. LATEST THINKING
IS THAT THERE WILL BE MORE STORMS FROM NORTHWEST OKLAHOMA INTO
KANSAS. ISOLATED STORMS STILL APPEAR LIKELY FARTHER SOUTH ACROSS
SOUTHWEST OKLAHOMA SOUTHWARD INTO WESTERN NORTH TEXAS. ANY OF
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL... DAMAGING WINDS AND THE POSSIBILITY OF PRODUCING
TORNADOES.

AS THESE STORMS MOVE TOWARD THE I-35 CORRIDOR THIS
EVENING... ESPECIALLY AS WE LOSE DAYTIME HEATING... THEY WILL
BEGIN TO ENCOUNTER A STRENGTHENING CAP AND ARE EXPECTED TO
WEAKEN. EXACTLY WHERE THAT MAY OCCUR WILL DEPEND ON WHERE/WHEN
THE STORMS DEVELOP AND FAR EAST THEY CAN MAKE IT BEFORE THIS LOSE
OF HEATING.

OVERNIGHT... A COMPLEX OF STORMS WILL MOVE TOWARD SOUTHERN
OKLAHOMA FROM WEST TEXAS AND SOME OF THESE MAY POSE A HAIL/WIND
THREAT. THIS COMPLEX WILL SLOWLY TRANSITIONS INTO SOUTHEAST
OKLAHOMA MONDAY MORNING.

A FINAL SHORTWAVE WILL ROTATE AROUND LARGE UPPER LOW THROUGH
THE SOUTHERN PLAINS ON MONDAY. AS THIS OCCURS THE DRYLINE WILL
MIX FARTHER EAST AND IS EXPECTED TO BE NEAR THE I-35 CORRIDOR BY
MIDDAY MONDAY. ADDITIONAL STORMS WILL LIKELY FORM NEAR AND EAST
OF THE DRYLINE AS WE GO THROUGH THE AFTERNOON HOURS. SOME OF
THESE WILL AGAIN HAVE THE POTENTIAL TO BECOME SEVERE.

WE GET A BREAK FROM THE STORMS ON TUESDAY WITH VERY
WARM CONDITIONS... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS WHERE HIGHS IN THE 90S ARE EXPECTED.

A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA ON WEDNESDAY AS
AN UPPER TROUGH MOVES THROUGH THE CENTRAL/NORTHERN PLAINS.
SHOWERS AND THUNDERSTORMS WILL FORM ALONG THIS FRONT... MAINLY
ACROSS AREA SOUTH AND EAST OF I-44 WEDNESDAY AFTN. THERE COULD BE
ENOUGH INSTABILITY IN THESE AREAS FOR A FEW SEVERE STORMS CAPABLE
OF LARGE HAIL.

ANOTHER SYSTEM WILL BRING RAIN/STORM CHANCES BY LATE THIS WEEK
INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  82  56  89 /  30  30  10   0
HOBART OK         62  86  56  93 /  20  10   0   0
WICHITA FALLS TX  62  88  58  94 /  50  30   0   0
GAGE OK           55  84  51  90 /  20  10   0   0
PONCA CITY OK     64  81  56  88 /  30  50  20   0
DURANT OK         63  80  66  89 /  60  60  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/30
Hazardous weather outlook, May 8, 11:55 AM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 8 2016

OKZ004>048-050>052-TXZ083>090-091700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS ACROSS PARTS OF OKLAHOMA AND ALL
OF WESTERN NORTH TEXAS.

LOCATION...
AN ENHANCED RISK COVERS AN AREA GENERALLY ALONG AND NORTHWEST OF A
LINE FROM HOLLIS TO FREDERICK... TO CHICKASHA... TO YUKON... TO
BRAMAN OKLAHOMA. A SLIGHT RISK IS SOUTH AND EAST OF THE ENHANCED
RISK AND COVERS ALL OF WESTERN NORTH TEXAS AND THAT PART OF
OKLAHOMA WEST OF A LINE FROM ARDMORE TO PAULS VALLEY TO CHANDLER TO
CUSHING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL
BE THE MAIN CONCERNS. A FEW TORNADOES WILL ALSO BE POSSIBLE WITH
THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA.

DISCUSSION...
ELEVATED THUNDERSTORMS WILL PERSIST EARLY THIS AFTERNOON. SOME OF
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...
BUT THE RISK OF SEVERE WEATHER EARLY THIS AFTERNOON IS LOW.

ISOLATED TO SCATTERED STRONG TO SEVERE STORMS WILL LIKELY REDEVELOP
LATE THIS AFTERNOON AND TONIGHT NEAR A DRY LINE IN THE FAR EASTERN
TEXAS PANHANDLE OR FAR WESTERN PORTIONS OF OKLAHOMA AND NORTH
TEXAS. INSTABILITY AND WIND SHEAR SHOULD BE SUFFICIENT FOR THESE
STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. A
FEW TORNADOES WILL ALSO BE POSSIBLE. STORMS MAY BE MORE NUMEROUS
IN NORTHWEST OKLAHOMA IN THE ENHANCED RISK AREA... BUT EVEN
ISOLATED STORMS FARTHER SOUTH WILL STILL HAVE THE POTENTIAL OF
PRODUCING SIGNIFICANT SEVERE WEATHER.

THE STORMS ARE EXPECTED TO WEAKEN IN THE MID EVENING HOURS AS THEY
MOVE EAST... BUT THE SEVERE WEATHER THREAT COULD PERSIST ALONG THE
INTERSTATE 35 CORRIDOR THIS EVENING BEFORE WEAKENING.

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS COULD MOVE INTO PARTS OF
WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA LATER TONIGHT INTO
MONDAY MORNING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE MONDAY BUT SHIFT
EAST. AN ENHANCED RISK COVERS AN AREA GENERALLY EAST OF A LINE
FROM SEMINOLE AND ADA... TO MADILL OKLAHOMA WITH A SLIGHT RISK
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE
MONDAY. THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL...
DAMAGING WINDS... AND POSSIBLY A FEW TORNADOES. THE POTENTIAL FOR
STORMS WILL GRADUALLY END FROM WEST TO EAST MONDAY AND MONDAY
EVENING.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS AT
LEAST PARTS OF THE AREA WEDNESDAY INTO THE WEEKEND. STRONG TO
SEVERE STORMS MAY BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 8, 6:47 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             TIPTON                  34.50N 99.14W
05/08/2016  E1.00 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:57 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     1 E LAWTON              34.60N 98.41W
05/08/2016  M63 MPH          COMANCHE           OK   AMATEUR RADIO

&&

MAHALE
Local storm report, May 8, 7:03 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      LAWTON                  34.60N 98.42W
05/08/2016                   COMANCHE           OK   STORM CHASER

            ROADS BECOMING QUICKLY IMPASSABLE IN LAWTON.

&&

MAHALE
Local storm report, May 8, 7:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TORNADO          2 SE CENTRAL HIGH       34.59N 98.07W
05/08/2016                   STEPHENS           OK   BROADCAST MEDIA

&&

MAHALE
Local storm report, May 8, 7:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FLASH FLOOD      LAWTON                  34.60N 98.42W
05/08/2016                   COMANCHE           OK   BROADCAST MEDIA

            WATER RESCUES ON WEST SIDE OF LAWTON. RELAYED BY KSWO-TV.

&&

MAHALE
Special weather statement, May 8, 7:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SUN MAY 8 2016

OKZ027-090045-
GRADY OK-
715 PM CDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY COUNTY UNTIL
745 PM CDT...

AT 714 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MARLOW...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3478 9800 3488 9767 3468 9767 3468 9794
TIME...MOT...LOC 0014Z 256DEG 31KT 3469 9789

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:13 PM CDTTornado WarningOUNStephens21 min
May 8, 7:15 PM CDTSpecial Weather StatementOUNGrady30 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
May 8, 8:44 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
May 8, 8:59 PM CDTSpecial Weather StatementOUNKingfisher31 min
May 8, 9:07 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more53 min
May 8, 9:09 PM CDTSpecial Weather StatementOUNAlfalfa, Major51 min
May 8, 9:29 PM CDTSpecial Weather StatementOUNDewey46 min
May 8, 9:35 PM CDTSpecial Weather StatementOUNGrant25 min
May 9, 5:32 AM CDTSpecial Weather StatementOUNMcClain28 min
May 9, 5:48 AM CDTSpecial Weather StatementOUNJefferson27 min
May 9, 6:25 AM CDTSpecial Weather StatementOUNCarter, Johnston, Murray50 min
May 9, 6:29 AM CDTSpecial Weather StatementOUNCarter, Love46 min
May 9, 7:13 AM CDTSpecial Weather StatementOUNJohnston, Marshall32 min
May 9, 2:51 PM CDTSpecial Weather StatementOUNAlfalfa, Major39 min
May 9, 3:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods58 min
May 9, 3:14 PM CDTSpecial Weather StatementOUNAlfalfa31 min
May 9, 3:37 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray38 min
May 9, 3:38 PM CDTSpecial Weather StatementOUNAlfalfa22 min
May 9, 3:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 9, 3:55 PM CDTSevere Thunderstorm WarningOUNLove, Marshall65 min
May 9, 3:58 PM CDTSpecial Weather StatementOUNCleveland47 min
May 9, 4:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant44 min
May 9, 4:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major30 min
May 9, 4:05 PM CDTTornado WarningOUNGarvin, Murray25 min
May 9, 4:07 PM CDTSpecial Weather StatementOUNCleveland23 min
May 9, 4:12 PM CDTSpecial Weather StatementOUNPottawatomie48 min
May 9, 4:14 PM CDTSpecial Weather StatementOUNOklahoma46 min
May 9, 4:25 PM CDTSpecial Weather StatementOUNGarfield20 min
May 9, 4:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
May 9, 4:27 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNGarvin, Murray33 min
May 9, 4:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie44 min
May 9, 4:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant56 min
May 9, 4:40 PM CDTTornado WarningOUNCleveland, Pottawatomie50 min
May 9, 4:41 PM CDTSpecial Weather StatementOUNGrant34 min
May 9, 4:52 PM CDTSpecial Weather StatementOUNNoble38 min
May 9, 4:52 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatOUNGarvin, Murray, Pontotoc23 min
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
May 9, 5:00 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall45 min
May 9, 5:04 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble41 min
May 9, 5:10 PM CDTTornado WarningOUNBryan, Marshall35 min
May 9, 5:12 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOUNMurray, Pontotoc33 min
May 9, 5:18 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne57 min
May 9, 5:19 PM CDTTornado WarningOUNAtoka, Coal, Johnston26 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningOUNGrant, Kay40 min
May 9, 5:23 PM CDTTornado Warning Tornado observedOUNCleveland, Pottawatomie37 min
May 9, 5:32 PM CDTSpecial Weather StatementOUNGrant28 min
May 9, 5:34 PM CDTTornado WarningOUNBryan26 min
May 9, 5:35 PM CDTTornado WarningOUNNoble, Payne25 min
May 9, 5:41 PM CDTTornado WarningOUNAtoka, Coal34 min
May 9, 5:42 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc48 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningOUNGrant46 min
May 9, 5:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole10 min
May 9, 5:55 PM CDTTornado WarningOUNNoble, Payne50 min
May 9, 5:57 PM CDTTornado WarningOUNBryan33 min
May 9, 5:58 PM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
May 9, 6:09 PM CDTTornado Warning Tornado observedOUNAtoka, Coal36 min
May 9, 6:19 PM CDTTornado Warning Tornado observedOUNNoble, Payne26 min
May 9, 6:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay66 min
May 9, 6:47 PM CDTTornado WarningOUNGrant, Kay43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.